MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; PIV BUNDLE KIT

MEDLINE INDUSTRIES LP; PIV BUNDLE KIT
Catalog Number IVS3565B
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 03/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, there have been multiple incidences where a "leakage" is occurring due to the "green piece" breaking on the iv.The customer reported when the incident occurs, they "attempt to save the line" but "up to 90%" of the devices that fail require a new iv to be inserted.The customer reported there has been no serious injury, medical intervention, or follow up care related to the reported incident.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, there have been multiple incidences where a "leakage" is occurring due to the "green piece" breaking on the iv.
 
Additional Manufacturer Narrative
Update to h6- investigation conclusions.

Common Device Name
PIV BUNDLE KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key19105553
Report Number3004519921-2024-00022
Device Sequence Number20798019
Product Code LRS
UDI-Device Identifier00653160364286
UDI-Public00653160364286
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberIVS3565B
Device Lot Number2023071090
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer04/30/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown